# SDR DT1R2012041204

- Difficulty date: April 12, 2012
- Submitted: April 12, 2012
- Operation: General aviation
- Filed by: Leonardo Helicopters U.S. Corporation, repair station DT1R098K
- Aircraft: N207CF
- Make and model: Agusta A119
- Aircraft serial: 14006
- Aircraft time: 4,854 hours
- Engine: Pwa PT6B37A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gear
- Part number: 109040307103
- Part serial: D32209
- Condition: Cracked
- Location: M/R Gearbox
- Part time: 4,854 hours
- Component: Main Gear Box, Agusta
- Component part number: 109040005103
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4800 HR O/H INSPECTION, SUBJECT GLEASON CROWN GEAR WAS FOUND TO HAVE A CRACK.
